Yeti in the tub

I went to the doctor for the hair loss situation. I told him about what was going on basically we have 3 ideas

  1. Medication side effect from the blood thinner
  2. Thyroid problem or other metabolic cause
  3. Hereditary condition

Alex I’ll take I don’t really like any of those options for 200…. So he ordered lab work and I got blood drawn this morning to check for cause 2. He thinks it might be cause 1 which the obvious choice would be to take me off the blood thinner (and put me on a different one) except that I have to have surgery this year and I’m not sure my surgeon would go for a different choice. So we wait to see what the blood work shows and then we decide the next step in the game. In April will be 6 months which I might be able to come off the blood thinner depending on what the tests shows as far as the blood clot is concerned. I’m hoping that I do come off the blood thinner because I’m tired of taking it.

I was talking to a friend who has MS he said to me aren’t you tired of taking meds because of the side effects of drugs? You are taking this drug and it’s making your hair fall out, you take this med and then it causes your potassium to be leeched so you have to take potassium supplements. When does it stop? I feel where he is coming from because there are so many people in that position. They have to take medications to combat the side effects of the medications.

Life is good. We will overcome this.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s